# SDR SWAA2021081292842

- Difficulty date: July 8, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 66,572 hours, 39,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 420-440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRAP LOCATED BS 420 TO BS 440 AND BETWEEN S-27R TO S-26L AT FWD CARGO COMPARTMENT ; 2021-311714 / [01] REPLACED STRAP LOCATED BS420 TO BS440 AND BETWEEN S-27R TO S-26L AT FDW CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 AND SRM 51-40-02.; [02] REPLACED STRAP LOCATED BS420 TO BS440 AND BETWEEN S-27R TO S-26L AT FDW CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 AND SRM 51-40-02. AS RII
